# SDR REXA2015121901271

- Difficulty date: December 19, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS SEVERAL AREAS OF CORROSION, FROM FS 449 - 499.  R & R CORRODED RT SIDE SEAT TRACK WITH A NEW RT SIDE SEAT TRACK PN 601R38312-115, TAG 69381 IAW AMM 53-01-11.
